# SDR AALA202508269041

- Difficulty date: April 21, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,552 hours, 40,698 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300300
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION UPPER SURFACE, TOP SKIN BETWEEN RIB 13 TO RIB 14 ON RH WING, CORROSION MEASURES ARE: L= 3.338 INCH; W= 2.143 INCH; D= 0.003 INCH.  MAINTENANCE REPAIRED SKIN PANEL IAW EA 364937.
